# SDR QMLA2023041920032

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N244SH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8157
- Aircraft time: 6,130 hours, 13,302 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 106113205
- Part serial: D20050051
- Condition: Unknown
- Location: Engine Cowling
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDNING, DISCOVERED THAT THE INLET BARRIER FILTER (IBF) CIRCUIT BREAKER HAD POPPED.  MAINTENANCE TROUBLESHOOTING DETERMINED THE BYPASS DOOR ACTUATOR HAD FAILED CAUSING THE CIRCUIT BREAKER TO POP.  ACTUATOR WAS REPLACED.
